잠시만 기다려 주세요. 로딩중입니다.

Propofol에 의한 전신마취 후 회복 시 발생한 근경련 -증례 보고-

Persistent Seizure after Propofol-Induced General Anesthesia in Recovery Room -A Case Report-

대한치과마취과학회지 2010년 10권 1호 p.50 ~ 53
김병환, 정성수,
소속 상세정보
김병환 ( Kim Byung-Hwan ) - 전남대학교 치의학전문대학원 마취과학교실
정성수 ( Chung Sung-Su ) - 전남대학교 치의학전문대학원 마취과학교실

Abstract


There are a few case reports describing persistent seizure following propofol. A 45-year-old female underwent operation of mastoidectomy and tympanoplasty. She had no personal or family history of epilepsy. Anesthesia was induced with propofol and rocuronium, and maintained with sevoflurane-remifentanil after tracheal intubation. Any event was not noted during surgery. Seizure-like movement and shivering were developed after surgery in recovery room. Symptom was relieved by benzodiazepines, especially lorazepam. She was discharged in the 9th postoperative days without any sequelae.

키워드

General Anesthesia; Propofol; Seizure

원문 및 링크아웃 정보

  

등재저널 정보

KCI